| Model Number |
27050G-S |
| Medical Device Problem Codes |
Energy Output Problem (1431); Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/23/2022
Type of Reportable Event
Malfunction
Event or Problem Description
The manufacturer's complaint reference number for this case is (b)(4) which reports all incidents in one case.Three related complaints to this event (b)(4), (b)(4) and (b)(4).In a case on (b)(6) 2022 with dr.(b)(6), per the staff in the room, 4 loops out of the same box broke right in the middle of the loop every time (this was true for all of them).No harm reported to patient.
Additional Manufacturer Narrative
All 3 of the electrodes sent in have the same evaluation findings.The distal loop is broken.The ends of the remaining loop are burnt.The yellow insulation has melted and there is black residue.At the proximal end of the piece, the black coating has separated from the end.The shaft is bent.The 4th loop was used and discarded.